Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wirthdrawing from Zoloft after nine years Shylilly

Posted by Phillipa on March 22, 2005, at 23:00:46

In reply to Wirthdrawing from Zoloft after nine years, posted by Shylilly on March 22, 2005, at 22:04:07

Sounds like your pdoc had you on a good w/d schedule. What you're experiencing are probably residual side effects from going off the drug while your brain readjusts. The Withdrawal Board has a good Thread on Zoloft w/d. Why not visit there? Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:474317
URL: http://www.dr-bob.org/babble/20050322/msgs/474349.html